MathSciNet Relay Station
MathSciNet bibliographic data
MR1751311 (2001d:35181) 35Q55
Coleman, James Stability of $n$-vortices in the Ginzburg-Landau equation. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1567–1569 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement